# SDR SWIA202054830

- Difficulty date: October 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID CAP ANGLE CORRODED.  C-CHECK RO 12/26/2020.  PAX DOOR MID CAP ANGLE HAS 100% EXFOLIATION.  OUT OF LIMITS, REF CRJ900 SRM.  INSTALLED NEW PAX DOOR MID CAP ANGLE, IAW CRJ 900 SRM AND BOMBARDIER DWG.
